Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 28, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 7, 2017, 7:22 PM EDT for Washtenaw County, Michigan. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 7:22 PM EDT (23:22 UTC)
- Expired
- Jul 7, 2017, 8:30 PM EDT
- In force
- 68 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washtenaw County, MI
The radar
The Detroit radar (KDTX), 56 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:40 PM EDT | HAIL 1 | Ann Arbor, MI | DEXTER-ANN ARBOR RD WEST OF BEEB. |
| Jul 7, 7:41 PM EDT | HAIL 0.75 | Ann Arbor, MI | DIME SIZE HAIL AND ESTIMATE WIND GUSTS TO 40 MPH. MAPLE AND MILLER RDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
291
WUUS53 KDTX 072322
SVRDTX
MIC161-080030-
/O.NEW.KDTX.SV.W.0028.170707T2322Z-170708T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
722 PM EDT FRI JUL 7 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Washtenaw County in southeastern Michigan...
* Until 830 PM EDT
* At 721 PM EDT, a severe thunderstorm was located near Dexter,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Ann Arbor around 735 PM EDT.
Saline around 745 PM EDT.
Milan around 805 PM EDT.
Willis around 815 PM EDT.
Other locations impacted by this severe thunderstorm include Ann
Arbor, Ypsilanti, Saline, Milan, Chelsea, Dexter, Dixboro, Willis,
Salem and Pittsfield Township.
People attending Riverside Park should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4238 8410 4243 8362 4243 8355 4209 8354
4208 8360 4208 8397 4226 8409
TIME...MOT...LOC 2321Z 302DEG 20KT 4229 8390
HAIL...1.00IN
WIND...60MPH
$$
BT3 follow-up statements
305
WWUS53 KDTX 072349
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
749 PM EDT FRI JUL 7 2017
MIC161-080030-
/O.CON.KDTX.SV.W.0028.000000T0000Z-170708T0030Z/
Washtenaw MI-
749 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WASHTENAW COUNTY...
At 747 PM EDT, severe thunderstorms were located along a line
extending from near Canton to 6 miles south of Dexter, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Milan around 825 PM EDT.
Willis around 830 PM EDT.
Other locations impacted by these severe thunderstorms include Ann
Arbor, Ypsilanti, Saline, Milan, Dexter, Dixboro, Willis, Salem,
Pittsfield Township and Whittaker.
People attending Riverside Park should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4233 8397 4241 8362 4243 8355 4209 8354
4208 8360 4208 8397 4226 8401
TIME...MOT...LOC 2347Z 299DEG 21KT 4228 8354 4225 8392
HAIL...1.00IN
WIND...60MPH
$$
BT045
WWUS53 KDTX 080015
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
815 PM EDT FRI JUL 7 2017
MIC161-080030-
/O.CON.KDTX.SV.W.0028.000000T0000Z-170708T0030Z/
Washtenaw MI-
815 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN WASHTENAW COUNTY...
At 814 PM EDT, severe thunderstorms were located along a line
extending from Willis to near Saline, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Whittaker around 820 PM EDT.
Other locations impacted by these severe thunderstorms include Milan,
Ann Arbor, Ypsilanti, Saline, Dixboro, Willis, Pittsfield Township
and Whittaker.
People attending Riverside Park should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4237 8355 4233 8355 4209 8354 4208 8360
4208 8388 4223 8385
TIME...MOT...LOC 0014Z 312DEG 21KT 4216 8353 4214 8379
HAIL...1.00IN
WIND...60MPH
$$
BT485
WWUS53 KDTX 080032
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
832 PM EDT FRI JUL 7 2017
MIC161-080042-
/O.EXP.KDTX.SV.W.0028.000000T0000Z-170708T0030Z/
Washtenaw MI-
832 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHTENAW COUNTY
HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.
Heavy rain and flooding is still possible with the remaining
storms.
LAT...LON 4237 8355 4233 8355 4209 8354 4208 8360
4208 8388 4223 8385
TIME...MOT...LOC 0032Z 302DEG 20KT 4211 8342 4209 8368
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:03 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 7, 7:03 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 703 PM EDT Fri Jul 7 2017 .AVIATION... Cold front continues to drop through southeast Lower Michigan early this evening and should push through all the southern TAF sites shortly after 00z or 01z. Outflow from late afternoon thunderstorm complex is helping that process along, and even producing brief gusts to over 20 knots directly behind the outflow. There has also been some isolated residual convection develop in the vicinity of the boundary to the west, just enough to keep some VCTS in the south TAF sites until about 02z. After that, aviation concerns will be mostly NIL through tonight and Saturday. Surface ridging will nudge into the area keep winds fairly light and surface dewpoints dropping into the 50s. For DTW...A few showers and thunderstorms and slightly gusty outflow boundary/front moving through early evening hours before yeilding to clearing skies and lessening winds overnight. VFR aand light winds for Saturday and much drier conditions. //DTW THRESHOLD PROBABILITIES... * Low to moderate for thunderstorms before 02z. && .PREV DISCUSSION... Issued at 335 PM EDT Fri Jul 7 2017 DISCUSSION... Strong upper shortwave over northern MN/WI will dive into Lower Michigan this evening. This will kick surface low pressure over the eastern part of the State east towards Lakes Erie and Ontario, and pull a cold front down through Southeast Michigan between 330PM and 9PM. Showers and thunderstorms are expected to continue developing across Lower Michigan as the front slips through the area, with coverage expected to increase through the remainder of the afternoon and into the evening as we continue to destabilize from daytime heating. Combination of the upper wave and the front should produce a scattered coverage of storms across the area. Strength of storms is still in question as we continue to recover from convection early this morning. Far southern portions of the forecast area have been under significant high/mid cloud blow-off from the thunderstorm complex sliding across Indiana and Ohio, helping provide a boost to stability there as temps have only risen into the mid/upper 70s as of 3PM. Visible satellite imagery hints at better instability with good growth in cumulus north of this area, especially right at the edge of the higher clouds. SPC hourly analysis is showing between 1000-1500 J/kg of CAPE over much of the area and 0-6km bulk shear of 25-30 knots, which is enough to get a few good updrafts going and some organization. Marginal risk provided by SPC looks appropriate, with main severe threats remaining damaging wind gusts to 60 mph and hail to 1 inch in diameter. Modestly slow storm motion at around 30 mph could also allow for localized flooding if heavy downpours coincide with areas that received heavy rain early this morning. Portions of Huron, Sanilac, Lenawee, Washtenaw, and Wayne counties in particular received between one and two inches of rain per ground reports and radar estimates. (See LSRDTX for details.) Drier northwest flow will push in behind the front this evening, ending the chance for showers and thunderstorms. Surface high pressure over the northern and central Plains will shift into the Midwest and Ohio Valley on Saturday, extending up through Lower Michigan. Good subsidence inversion assoicated with the high should provide a day of quiet weather with cooler temperatures (max temps in the mid/upper 70s) and lower humidity. Next upper wave dropping through Ontario looks to phase with some energy ejecting out of Western Canada on Sunday, extending upper troughing into Michigan. This will push another weak surface trough into the area and allow a cold front to settle over Lake Huron late Saturday night through Sunday. This will provide chances for showers and thunderstorms, mainly north of I-69 closer to the front and divergence associated with an upper jet streak. Well-mixed boundary layer should boost temperatures into the upper 70s to low 80s, with winds becoming a little gusty in the afternoon over the Saginaw Valley and Thumb. EXTENDED FORECAST Monday July 10 through Saturday July 15: Muddled weather pattern will continue to produce at least some chance of showers and thunderstorms throughout the bulk of the extended period. Upper level low over Hudson Bay is progged to send various disturbances through lower southeast Michigan. These waves will see periods of enhancement from several weak surface lows as they move into the vicinity of the Ohio River Valley. Timing is likely an issue, as model agreement is sketchy. Temperatures appear fairly stable through the week with highs in the low to mid 80's and overnight lows in the mid to upper 60's. MARINE... A cold front currently over central Lake Huron will continue moving south through the evening hours. Some showers and storms will accompany the front as it passes through the remainder of the eastern Great Lakes this evening. There will be an increase in wind speeds behind the front as winds turn northwesterly. Gusts look to top out around 20 knots but will cause waves to increase along the shoreline of the Thumb. At this time waves look to top out around 3 feet briefly, keeping the nearshore zones just below small craft criteria. High pressure will attempt to build into the region for the weekend but a weak trough will clip Lake Huron Saturday present a low chance of showers/thunderstorms and a cold front will drop into the region on Sunday bringing another low chance of showers/thunderstorms. HYDROLOGY... Thunderstorm activity and the potential for flooding will be greatest tonight along and south of the I-69 corridor. Individual storms will be capable of heavy downpours and the larger scale pattern will support lines of storms that will be able to produce downpours repeatedly over the same area. Rainfall totals up to 1 inch will be common during late afternoon through tonight with localized totals reaching the 2 to 3 inch range, especially near the Ohio border. Ponding of water on area roads will be common in addition to flooding of prone areas. This could lead to minor additional flooding and rises in creeks, streams and rivers tonight through Saturday. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....BT DISCUSSION...HLO/DE MARINE.......DRK HYDROLOGY....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 7, 7:03 AM EDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 703 AM EDT Fri Jul 7 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-080745- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 703 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to redevelop this afternoon and persist into the evening as a cold front pushes through the region. There is a slight chance of severe weather with these storms as well. The strongest storms will be capable of producing wind gusts to 60 MPH, hail to one inch in diameter. An isolated tornado is also possible. Storms will move to the east at 30 MPH. The chance for severe weather later today will mainly be between 4 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms on Sunday as a weak cold front drops into the region from the north. Periodic chances for thunderstorms will persist through early next week. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed later today. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-080745- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 703 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to redevelop this afternoon and persist into the evening as a cold front pushes through the region. There is a slight chance of severe weather with these storms as well. The strongest storms will be capable of producing wind gusts to 50 knots, hail to one inch in diameter. An isolated tornado is also possible. Storms will move to the east at 30 MPH. The chance for severe weather later today will mainly be between 4 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms on Sunday as a weak cold front drops into the region from the north. Periodic chances for thunderstorms will persist through early next week. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed later today. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
In the hours before
Local storm report, Jul 7, 6:18 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
618 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 2 S RAY CENTER 42.73N 82.90W
07/07/2017 M1.00 INCH MACOMB MI PUBLIC
27 MILE AND RAY CENTER RD.
&&
DELLIOTTLocal storm report, Jul 7, 6:28 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
628 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL NEW BALTIMORE 42.68N 82.74W
07/07/2017 M0.25 INCH MACOMB MI TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN - MULTIPLE REPORTS
&&
DELLIOTTLocal storm report, Jul 7, 6:39 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
639 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL CHESTERFIELD TOWNSHIP 42.68N 82.82W
07/07/2017 M0.75 INCH MACOMB MI TRAINED SPOTTER
PENNY SIZED HAIL AND HEAVY RAIN.
0629 PM TSTM WND DMG NEW BALTIMORE 42.68N 82.74W
07/07/2017 MACOMB MI TRAINED SPOTTER
POWER OUTAGE...HEAVY RAINS AND PEA SIZE HAIL.
&&
DELLIOTTSpecial weather statement, Jul 7, 6:50 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 650 PM EDT FRI JUL 7 2017 MIZ055-072345- Sanilac- 650 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANILAC COUNTY... At 649 PM EDT, a strong thunderstorm was located near Peck, or near Sandusky, moving east at 20 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. This storm will be near... Croswell and Carsonville around 715 PM EDT. Applegate around 720 PM EDT. Other locations impacted by this storm include Birch Beach, Watertown, Lexington Heights, McGregor, Amador, Elmer, Juhl and Richmondville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4322 8300 4341 8298 4359 8260 4317 8250 TIME...MOT...LOC 2249Z 248DEG 18KT 4333 8282 BT
Special weather statement, Jul 7, 7:02 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
702 PM EDT FRI JUL 7 2017
MIZ068>070-075-076-080000-
Livingston-Macomb-Oakland-Washtenaw-Wayne-
702 PM EDT FRI JUL 7 2017
...STRONG THUNDERSTORMS AND HEAVY RAINFALL WILL AFFECT
WAYNE...SOUTHERN OAKLAND...SOUTHERN MACOMB...SOUTHERN LIVINGSTON AND
WASHTENAW COUNTIES...
At 700 PM EDT, radar indicated scattered strong thunderstorms were
located along a line extending from near St. Clair Shores to Canton
to 6 miles northwest of Stockbridge. Movement was east at 20 mph.
Heavy rainfall and localized flooding will be the primary hazard.
Winds in excess of 30 mph and pea size hail are also possible with
these storms with some strengthening possible.
Locations impacted include...
Warren, Ann Arbor, Livonia, Troy, Southfield, Taylor, St. Clair
Shores, Novi, Romulus, Ypsilanti, Mount Clemens, Flat Rock, Saline,
Brighton, Milford, Milan, Grosse Pointe, Chelsea, Dexter and
Pinckney.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4254 8278 4253 8282 4245 8283 4236 8289
4232 8306 4228 8310 4224 8313 4201 8314
4202 8320 4209 8329 4208 8413 4258 8414
4260 8274
TIME...MOT...LOC 2300Z 286DEG 18KT 4247 8287 4231 8348 4249 8428
BTLocal storm report, Jul 7, 7:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
716 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG CHESTERFIELD TOWNSHIP 42.68N 82.82W
07/07/2017 MACOMB MI TRAINED SPOTTER
LARGE 6-8 INCH DIAMETER TREE LIMBS DOWN. FENCE DAMAGE.
BRANCHES AND WIRES DOWN. 23 MILE AND FOSTER RD.
&&
DELLIOTTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:28 PM EDT | Special Weather Statement | DTX | Huron | 47 min |
| Jul 6, 11:16 PM EDT | Special Weather Statement | DTX | Huron | 44 min |
| Jul 7, 1:19 AM EDT | Special Weather Statement | DTX | Oakland | 41 min |
| Jul 7, 1:24 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer, Oakland | 51 min |
| Jul 7, 1:34 AM EDT | Special Weather Statement | DTX | Livingston | 41 min |
| Jul 7, 1:51 AM EDT | Severe Thunderstorm Warning | DTX | Macomb | 54 min |
| Jul 7, 1:56 AM EDT | Special Marine Warning | DTX | 94 min | |
| Jul 7, 3:32 AM EDT | Special Weather Statement | DTX | Shiawassee | 43 min |
| Jul 7, 3:53 AM EDT | Special Weather Statement | DTX | Genesee | 52 min |
| Jul 7, 4:41 AM EDT | Special Weather Statement | DTX | Livingston, Washtenaw | 34 min |
| Jul 7, 4:53 AM EDT | Special Weather Statement | DTX | Lenawee, Washtenaw | 52 min |
| Jul 7, 5:15 AM EDT | Special Weather Statement | DTX | Oakland, Wayne | 45 min |
| Jul 7, 5:38 AM EDT | Special Marine Warning | DTX | 52 min | |
| Jul 7, 5:47 AM EDT | Special Weather Statement | DTX | Monroe | 28 min |
| Jul 7, 4:13 PM EDT | Special Weather Statement | DTX | Genesee | 62 min |
| Jul 7, 4:26 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 64 min |
| Jul 7, 4:52 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 53 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | DTX | Macomb, Oakland | 68 min |
| Jul 7, 5:52 PM EDT | Special Weather Statement | DTX | Saint Clair | 53 min |
| Jul 7, 5:57 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jul 7, 6:15 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 40 min |
| Jul 7, 6:50 PM EDT | Special Weather Statement | DTX | Sanilac | 55 min |
| Jul 7, 7:02 PM EDT | Special Weather Statement | DTX | Washtenaw, Wayne | 58 min |
| Jul 7, 7:17 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 73 min |
| Jul 7, 7:37 PM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 3 hr |
| Jul 7, 7:52 PM EDT | Special Marine Warning | DTX | 83 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.